# SDR CA110322008

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO360B1B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fitting
- Part number: 72377
- Condition: Restricted
- Location: Fuel Pump
- Component: Fuel Pump, Textron
- Component part number: LW15473
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS RECEIVED FRESH FROM OVERHAUL FACILITY WITH THE ABOVE MENTIONED ENG DRIVEN FUEL PUMP & FITTINGS.  POST INSTALL GND RUNS WERE UNABLE TO ACHIEVE TAKEOFF POWER.  AFTER 2300 RPM FURTHER POWER LEVER ADVANCEMENT RESULTED IN LOSS OF RPM & INCREASE IN MANIFOLD PRESS, INDICATING FUEL STARVATION.  UPON INSPECTION WE FOUND THAT THE INLET FITTING TO THE FUEL PUMP WAS RESTRICTED, JUST A PIN HOLE, EITHER THE PART WAS NOT MANUFACTURED PROPERLY, NOT FULLY DRILLED THROUGH, OR IT IS AN UNAPPROVED PART FOR USE AS A RESTRICTED FITTING.  IN EITHER CASE IT DOES NOT BELONG ON THE ENG.  WE REPLACED THE FITTING WITH THE CORRECT PART & ALL WAS WELL.
